# SDR SWAA2025081292086

- Difficulty date: July 16, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER CABIN BS 540, LBL 1, WL 208.   REPLACED PANEL BREAK PASSENGER CABIN BS540 LBL1 IAW SRM 51-40-02 AND DWG 143A0060 REV-.
